Alert archive / California / Wind Advisories in 2013

Wind Advisory 28, NWS Los Angeles, CA

April 12, 2013

NWS Los Angeles, CA issued this wind advisory at Apr 12, 2013, 2:05 PM PDT. It took effect at Apr 13, 2013, 12:00 PM PDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2013, 2:05 PM PDT (21:05 UTC)
In effect from
Apr 13, 2013, 12:00 PM PDT
Expired
Apr 14, 2013, 2:42 PM PDT
In force
27 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WWUS76 KLOX 122105
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
205 PM PDT FRI APR 12 2013

...STRONG WINDS IN THE ANTELOPE VALLEY SATURDAY THROUGH MONDAY...

.STRONG WESTERLY WINDS ARE EXPECTED IN THE ANTELOPE VALLEY
STARTING SATURDAY AFTERNOON AND CONTINUING THROUGH AT LEAST MONDAY
EVENING. WINDS MAY DROP BRIEFLY BELOW ADVISORY LEVELS DURING THE
LATE NIGHT AND EARLY MORNING HOURS...HOWEVER FOR THE MOST PART
WINDS ARE EXPECTED TO CONTINUE UNABATED THROUGH EARLY NEXT WEEK.

CAZ059-130530-
/O.NEW.KLOX.WI.Y.0028.130413T1900Z-130416T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
205 PM PDT FRI APR 12 2013

...WIND ADVISORY IN EFFECT FROM NOON SATURDAY TO 10 PM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 10 PM
PDT MONDAY.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. THE STRONGEST
  WINDS ARE EXPECTED TO BE ON SUNDAY AND MONDAY.

* IMPACTS...WINDS THIS STRONG CAN DOWN POWER LINES AND TREE 
  LIMBS...AND CAUSE PROPERTY DAMAGE. DANGEROUS DRIVING 
  CONDITIONS ARE ALSO EXPECTED...WITH STRONG CROSS WINDS AND 
  VISIBILITIES LOCALLY REDUCED TO NEAR ZERO IN BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. 

&&

$$

MW
7 follow-up statements
319 
WWUS76 KLOX 130434
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
934 PM PDT FRI APR 12 2013

...STRONG WINDS IN THE ANTELOPE VALLEY SATURDAY THROUGH MONDAY...

.STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED IN THE ANTELOPE VALLEY
STARTING SATURDAY AFTERNOON AND CONTINUING THROUGH AT LEAST MONDAY
EVENING. WINDS MAY DROP BRIEFLY BELOW ADVISORY LEVELS DURING THE
LATE NIGHT AND EARLY MORNING HOURS...HOWEVER FOR THE MOST PART
WINDS ARE EXPECTED TO CONTINUE UNABATED THROUGH EARLY NEXT WEEK.

CAZ059-131300-
/O.CON.KLOX.WI.Y.0028.130413T1900Z-130416T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
934 PM PDT FRI APR 12 2013

...WIND ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 10 PM
PDT MONDAY...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. THE STRONGEST
  WINDS ARE EXPECTED TO BE ON SUNDAY AND MONDAY...WITH ISOLATED
  GUSTS AS HIGH AS 60 MPH IN THE FOOTHILLS.

* IMPACTS...WINDS THIS STRONG CAN DOWN POWER LINES AND TREE 
  LIMBS...AND CAUSE PROPERTY DAMAGE. DANGEROUS DRIVING 
  CONDITIONS ARE ALSO EXPECTED...WITH STRONG CROSS WINDS AND 
  VISIBILITIES LOCALLY REDUCED TO NEAR ZERO IN BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

&&

$$

MW/GOMBERG
385 
WWUS76 KLOX 130953
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
253 AM PDT SAT APR 13 2013

...STRONG WINDS IN THE ANTELOPE VALLEY TODAY THROUGH MONDAY...

.STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED IN THE ANTELOPE
VALLEY STARTING THIS AFTERNOON AND CONTINUING THROUGH AT
LEAST MONDAY EVENING. WINDS MAY DROP BRIEFLY BELOW ADVISORY
LEVELS DURING THE LATE NIGHT AND EARLY MORNING HOURS...HOWEVER
FOR THE MOST PART WINDS ARE EXPECTED TO CONTINUE UNABATED THROUGH
EARLY NEXT WEEK.

CAZ059-131900-
/O.CON.KLOX.WI.Y.0028.130413T1900Z-130416T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
253 AM PDT SAT APR 13 2013

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PDT
MONDAY...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. THE 
  STRONGEST WINDS ARE EXPECTED TO BE ON SUNDAY AND MONDAY...WITH 
  ISOLATED GUSTS AS HIGH AS 60 MPH IN THE FOOTHILLS.

* IMPACTS...WINDS THIS STRONG CAN DOWN POWER LINES AND TREE
  LIMBS...AND CAUSE PROPERTY DAMAGE. DANGEROUS DRIVING CONDITIONS
  ARE ALSO EXPECTED...WITH STRONG CROSS WINDS AND VISIBILITIES
  LOCALLY REDUCED TO NEAR ZERO IN BLOWING SAND AND DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED.

&&

$$

KAPLAN/DB
348 
WWUS76 KLOX 131853
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1153 AM PDT SAT APR 13 2013

...STRONG WINDS IN THE ANTELOPE VALLEY TODAY THROUGH MONDAY...

.STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED IN THE ANTELOPE
VALLEY STARTING THIS AFTERNOON AND CONTINUING THROUGH AT LEAST
MONDAY EVENING. WINDS MAY DROP BRIEFLY BELOW ADVISORY LEVELS
DURING THE LATE NIGHT AND EARLY MORNING HOURS...HOWEVER FOR THE
MOST PART WINDS ARE EXPECTED TO CONTINUE UNABATED THROUGH EARLY
NEXT WEEK.

CAZ059-140430-
/O.CON.KLOX.WI.Y.0028.130413T1900Z-130416T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1153 AM PDT SAT APR 13 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT MONDAY...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. THE 
  STRONGEST WINDS ARE EXPECTED TO BE ON SUNDAY AND MONDAY...WITH 
  ISOLATED GUSTS AS HIGH AS 60 MPH IN THE FOOTHILLS.

* IMPACTS...WINDS THIS STRONG CAN DOWN POWER LINES AND TREE 
  LIMBS...AND CAUSE PROPERTY DAMAGE. DANGEROUS DRIVING 
  CONDITIONS ARE ALSO EXPECTED...WITH STRONG CROSS WINDS AND 
  VISIBILITIES LOCALLY REDUCED TO NEAR ZERO IN BLOWING SAND AND 
  DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED.

&&

$$

MW
441 
WWUS76 KLOX 140347
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
847 PM PDT SAT APR 13 2013

...STRONG WINDS IN THE ANTELOPE VALLEY TODAY THROUGH MONDAY NIGHT...

.STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED IN THE ANTELOPE
VALLEY THROUGH AT LEAST MONDAY NIGHT. WINDS MAY DROP BRIEFLY BELOW
ADVISORY LEVELS DURING THE LATE NIGHT AND EARLY MORNING
HOURS...HOWEVER FOR THE MOST PART WINDS ARE EXPECTED TO CONTINUE
UNABATED THROUGH MONDAY NIGHT. 

CAZ059-141200-
/O.EXT.KLOX.WI.Y.0028.000000T0000Z-130416T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
847 PM PDT SAT APR 13 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.
  THE STRONGEST WINDS ARE EXPECTED TO BE SUNDAY AFTERNOON THROUGH
  MONDAY NIGHT...WITH ISOLATED GUSTS AS HIGH AS 60 MPH IN THE
  FOOTHILLS AND WESTERN PORTIONS.

* IMPACTS...WINDS THIS STRONG CAN DOWN POWER LINES AND TREE 
  LIMBS...AND CAUSE PROPERTY DAMAGE. DANGEROUS DRIVING 
  CONDITIONS ARE ALSO EXPECTED...WITH STRONG CROSS WINDS AND 
  VISIBILITIES LOCALLY REDUCED TO NEAR ZERO IN BLOWING SAND AND 
  DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED.

&&

$$

GOMBERG/WOFFORD
484 
WWUS76 KLOX 141156
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
456 AM PDT SUN APR 14 2013

...STRONG WINDS IN THE ANTELOPE VALLEY THROUGH MONDAY NIGHT...

.STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED IN THE ANTELOPE
VALLEY THROUGH AT LEAST MONDAY NIGHT. WINDS MAY DROP BRIEFLY
BELOW ADVISORY LEVELS DURING THE LATE NIGHT AND EARLY MORNING
HOURS. HOWEVER...FOR THE MOST PART WINDS ARE EXPECTED TO CONTINUE
UNABATED THROUGH MONDAY NIGHT.

CAZ059-142000-
/O.CON.KLOX.WI.Y.0028.000000T0000Z-130416T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
456 AM PDT SUN APR 14 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH.
  THE STRONGEST WINDS ARE EXPECTED TO BE THIS AFTERNOON THROUGH
  MONDAY NIGHT...WITH ISOLATED GUSTS AS HIGH AS 60 MPH IN THE
  FOOTHILLS AND WESTERN PORTIONS.

* IMPACTS...WINDS THIS STRONG CAN DOWN POWER LINES AND TREE 
  LIMBS...AND CAUSE PROPERTY DAMAGE. DANGEROUS DRIVING 
  CONDITIONS ARE ALSO EXPECTED...WITH STRONG CROSS WINDS AND 
  VISIBILITIES LOCALLY REDUCED TO NEAR ZERO IN BLOWING SAND AND 
  DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED.

&&

$$

DB/ASR
352 
WWUS76 KLOX 141955
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1255 PM PDT SUN APR 14 2013

...PERIODS OF STRONG WINDS IN THE ANTELOPE VALLEY THROUGH EARLY
TUESDAY MORNING...

.STRONG SOUTHWEST TO WEST WINDS WILL AFFECT THE ANTELOPE VALLEY
FROM LATE THIS AFTERNOON THROUGH EARLY TUESDAY MORNING. WINDS MAY
DROP BRIEFLY BELOW WARNING LEVELS DURING THE LATE NIGHT AND EARLY
MORNING HOURS. HOWEVER...FOR THE MOST PART STRONG GUSTY WINDS ARE
EXPECTED THROUGH EARLY TUESDAY...AND WILL LIKELY BE STRONGEST
MONDAY AFTERNOON INTO MONDAY NIGHT. 

CAZ059-150630-
/O.NEW.KLOX.HW.W.0011.130414T2200Z-130416T1000Z/
/O.EXT.KLOX.WI.Y.0028.000000T0000Z-130414T2200Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1255 PM PDT SUN APR 14 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...
...HIGH WIND WARNING IN EFFECT UNTIL 3 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY.

* WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 60
  MPH...WITH ISOLATED GUSTS AS HIGH AS 65 MPH IN THE FOOTHILLS
  AND WESTERN PORTIONS.

* TIMING...THE STRONGEST WINDS ARE EXPECTED TO BE THIS EVENING
  THROUGH LATE TONIGHT...AND MONDAY AFTERNOON THROUGH EARLY
  TUESDAY MORNING.

* IMPACTS...WINDS THIS STRONG CAN DOWN POWER LINES AND LARGE TREE
  LIMBS...AND CAUSE PROPERTY DAMAGE. DANGEROUS DRIVING CONDITIONS
  ARE ALSO EXPECTED...WITH STRONG CROSS WINDS AND VISIBILITIES REDUCED
  TO NEAR ZERO IN BLOWING SAND AND DUST AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

SMITH/CK
864 
WWUS76 KLOX 142142
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
242 PM PDT SUN APR 14 2013

...PERIODS OF STRONG WINDS IN THE ANTELOPE VALLEY THROUGH EARLY
TUESDAY MORNING...

.STRONG SOUTHWEST TO WEST WINDS WILL AFFECT THE ANTELOPE VALLEY
FROM LATE THIS AFTERNOON THROUGH EARLY TUESDAY MORNING. WINDS MAY
DROP BRIEFLY BELOW WARNING LEVELS DURING THE LATE NIGHT AND EARLY
MORNING HOURS. HOWEVER...FOR THE MOST PART STRONG GUSTY WINDS ARE
EXPECTED THROUGH EARLY TUESDAY...AND WILL LIKELY BE STRONGEST
MONDAY AFTERNOON INTO MONDAY NIGHT.

CAZ059-150630-
/O.CAN.KLOX.WI.Y.0028.000000T0000Z-130414T2200Z/
/O.CON.KLOX.HW.W.0011.130414T2200Z-130416T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
242 PM PDT SUN APR 14 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 60 
  MPH...WITH ISOLATED GUSTS AS HIGH AS 65 MPH IN THE FOOTHILLS 
  AND WESTERN PORTIONS.

* TIMING...THE STRONGEST WINDS ARE EXPECTED TO BE THIS EVENING 
  THROUGH LATE TONIGHT...AND MONDAY AFTERNOON THROUGH EARLY 
  TUESDAY MORNING.

* IMPACTS...WINDS THIS STRONG CAN DOWN POWER LINES AND LARGE 
  TREE LIMBS...AND CAUSE PROPERTY DAMAGE. DANGEROUS DRIVING 
  CONDITIONS ARE ALSO EXPECTED...WITH STRONG CROSS WINDS AND 
  VISIBILITIES REDUCED TO NEAR ZERO IN BLOWING SAND AND DUST AT 
  TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 12, 1:50 PM PDT, 15 minutes earlier.

Area forecast discussion, Apr 12, 1:50 PM PDT, 15 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
150 PM PDT FRI APR 12 2013

.SYNOPSIS...

COOLER THAN NORMAL TEMPERATURES EXPECTED THROUGH EARLY NEXT WEEK AS
A LOW PRESSURE AREA DEVELOPS ALONG THE WEST COAST. BREEZY AT
TIMES...ESPECIALLY IN THE ANTELOPE VALLEY. A DEEPENING MARINE LAYER
WILL RESULT IN LIMITED AFTERNOON CLEARING FOR COASTAL AREAS. DRIZZLE
OR LIGHT RAIN POSSIBLE ACROSS LA AND VENTURA COUNTY MONDAY MORNING.
DAYTIME HIGHS WILL DROP TO 5-10 DEGREES BELOW NORMAL SUNDAY AND
MONDAY.

&&

.SHORT TERM (TODAY-MON)...NICE MARINE LYR CLEARING MOST AREAS TODAY
AS A LITTLE OFFSHORE TREND IN THE GRADIENTS DEVELOPED BEHIND A WEAK
TROF THAT PASSED THROUGH LAST NIGHT. DESPITE THAT TEMPERATURES TODAY
GENERALLY RAN CLOSE TO OR A FEW DEGREES BELOW THURSDAY'S LEVELS. A
LITTLE INCREASE IN HEIGHTS TODAY BEHIND THE TROF SHOULD RESULT IN A
SLIGHT DECREASE IN MARINE LYR DEPTH, BUT OVERALL COVERAGE EXPECTED
TO BE SIMILAR.

OVER THE WEEKEND A TROF WILL START TO DIVE SOUTH ALONG THE WEST
COAST. THIS WILL BE BRING ABOUT A DEEPENING MARINE LYR AND STRONGER
ONSHORE FLOW. WE WILL FEEL THE EFFECTS OF THE LATTER AS EARLY AS
SATURDAY AS THE ANTELOPE VALLEY SEES A RATHER SUBSTANTIAL INCREASE
IN AFTERNOON WINDS. WITH LAX-DAG GRADIENT UP TO ALMOST 9MB IN THE
AFTERNOON WINDS SHOULD EXCEED ADVISORY LEVELS AT LEAST IN THE
FOOTHILL AREAS (LAKE PALMDALE, POPPY PARK, ETC.). THE STRONG ONSHORE
TRENDS WILL ALSO LIKELY MAKE FOR A MUCH SLOWER CLEARING DAY AT LEAST
FOR THE COAST AND I SUSPECT THAT MANY BEACHES FROM SBA TO REDONDO
WILL STRUGGLE TO CLEAR AT ALL. HOWEVER, OUTSIDE OF THE BEACHES AND
THE ANTELOPE VALLEY, SATURDAY SHOULD BE A PRETTY NICE DAY BUT A FEW
DEGREES COOLER THAN TODAY.

THE TROF CONTINUES TO SLIDE SOUTH SUNDAY INTO MONDAY, RESULTING IN
FURTHER DEEPENING OF THE MARINE LYR AND STRENGTHENING OF THE ONSHORE
FLOW. BY SUNDAY LAX-DAG GRADIENT OVER 10MB SHOULD YIELD WIDESPREAD
ADVISORY LEVEL WINDS IN THE AV, GUSTING TO AROUND 50 MPH IN AREAS.
MUCH SLOWER MARINE LYR CLEARING, POSSIBLY LITTLE IF ANY CLEARING
SOUTH OF PT CONCEPTION, ESPECIALLY ON MONDAY. DRIZZLE OR LIGHT RAIN
A STRONG POSSIBILITY BY MONDAY, ESPECIALLY IN LA COUNTY. DAYTIME
HIGHS FALLING TO 5-10 DEGREES BELOW NORMAL BY MONDAY.

.LONG TERM (TUE-FRI)...MODELS DIFFER WITH REGARD TO HOW FAR WEST THE
TROF WILL DIG, THOUGH THE MAJORITY SOLUTION SEEMS TO FAVOR A MORE
WESTERLY TRAJECTORY. THE ONLY HOLDOUTS CONTINUE TO BE THE
OPERATIONAL GFS AND A FEW OF THE ENSEMBLE MEMBERS WHICH TRACK IT
FARTHER EAST AND FASTER. EVEN THE NAM, WHICH ONLY GOES OUT TO MONDAY
AFTERNOON, LOOKS VERY SIMILAR TO THE EURO. THIS MAKES THE FORECAST
PROBLEMATIC IN A COUPLE WAYS. THE FARTHER WEST SOLUTION WOULD RESULT
IN STRONGER WINDS ACROSS THE AREA MONDAY NIGHT INTO TUESDAY AND
WOULD ALSO DELAY THE WARMING TREND NEXT WEEK. EITHER WAY, THOUGH,
PRETTY BREEZY MOST AREAS EARLY NEXT WEEK, THOUGH NOT EXPECTING TO
SEE THE KIND OF WIND WE SAW LAST MONDAY.

OPTED TO TREND BACK DAYTIME HIGHS NEXT WEEK BASED ON THE SLOWER TROF
MOVEMENT FAVORED BY THE MAJORITY OF THE MODELS TODAY. BY WEDNESDAY
THERE ARE HUGE DIFFERENCES IN THE FORECAST HIGHS BETWEEN THE GFS AND
THE EC. THE GFS HAS A DECENT OFFSHORE FLOW WITH THICKNESSES IN THE
MID 560S WHILE THE EURO IS STILL ONSHORE WITH THICKNESSES IN THE LOW
540S. THIS AMOUNTS TO POTENTIALLY 20 DEGREES OF HIGH TEMPERATURE
DIFFERENCE BETWEEN THE MODELS IN SOME PLACES SO DEFINITELY NOT AN
EASY FORECAST.

&&

.AVIATION... 12/1800Z
MODERATE TO HIGH CONFIDENCE IN 18Z TAFS. EXPECT CLEARING OF MARINE
CIGS AT ALL SITES BY 21Z...ALTHOUGH TIMING COULD DIFFER +/- 1 HR
FROM TAF TIMES. HIGH CONFIDENCE THAT MARINE LAYER WILL DEEPEN
OVERNIGHT INTO EARLY SATURDAY...WITH STRATUS CLOUDS AFFECTING ALL
COAST AND VALLEY SITES...BUT LOWER CONFIDENCE IN TIMING AND HEIGHT
OF CIGS. EXPECT GENERALLY IFR CONDS FOR KSBA AND SITES N OF PT
CONCEPTION...AND MVFR CONDS FURTHER SOUTH. GUSTY ONSHORE WINDS WILL
AFFECT KPMD AND KWJF DURING THE AFTERNOON AND EVENING HOURS.

KLAX...MODERATE TO HIGH CONFIDENCE IN 18Z TAF. MARINE CIGS EXPECTED
TO RETURN TO THE SITE AROUND 03Z...BUT TIMING COULD DIFFER BY +/- 2
HOURS.

KBUR...MODERATE CONFIDENCE IN 18Z TAF. THE TIMING OF MARINE CIGS
RETURN TO THE SITE MAY DIFFER BY +/- 2 HOURS OR MORE FROM TAF TIMES.
20% CHANCE CONDS WILL FALL INTO THE IFR CATEGORY OVERNIGHT.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...MW
AVIATION...SMITH
SYNOPSIS...MW

WWW.WEATHER.GOV/LOSANGELES

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:06 AM PDTSmall Craft AdvisoryLOX3 days
Apr 12, 3:06 AM PDTSmall Craft Advisory for Hazardous SeasLOX11 hr
Apr 12, 1:51 PM PDTGale WatchLOX14 hr

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.